Advanced Search
Article Contents
Article Contents

Livšic theorem for banach rings

Abstract Full Text(HTML) Related Papers Cited by
  • The Livšic Theorem for Hölder continuous cocycles with values in Banach rings is proved. We consider a transitive homeomorphism ${\sigma :X\to X}$ that satisfies the Anosov Closing Lemma and a Hölder continuous map ${a:X\to B^\times}$ from a compact metric space $X$ to the set of invertible elements of some Banach ring $B$. The map $a(x)$ is a coboundary with a Hölder continuous transition function if and only if $a(\sigma^{n-1}p)\ldots a(\sigma p)a(p)$ is the identity for each periodic point $p=\sigma^n p$.

    Mathematics Subject Classification: Primary: 37D20; Secondary: 37A20, 37B20, 37D25.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] H. Bercovici and V. Nitica, A Banach algebra version of the Livšic theorem, Discr. Contin. Dyn. Syst., 4 (1998), 523-534.  doi: 10.3934/dcds.1998.4.523.
    [2] H. Federer, Geometric Measure Theory, Springer, New York, 1969.
    [3] H. Furstenberg and H. Kesten, Products of random matrices, The Annals of Mathematical Statistics, 31 (1960), 457-469.  doi: 10.1214/aoms/1177705909.
    [4] M. Guysinsky, Livšic Theorem for cocycles with values in the group of diffeomorphisms, preprint, 2013.
    [5] B. Kalinin, Livšic theorem for matrix cocycles, Annals of Mathematics, 173 (2011), 1025-1042.  doi: 10.4007/annals.2011.173.2.11.
    [6] B. Kalinin and V. Sadovskaya, Periodic approximation of Lyapunov exponents for Banach cocycles, arXiv: 1608.05758.
    [7] A. Karlsson and G. A. Margulis, A multiplicative ergodic theorem and nonpositively curved spaces, Communications in Mathematical Physics, 208 (1999), 107-123.  doi: 10.1007/s002200050750.
    [8] A. Katok and B. Hasseblatt, Introduction to the Modern Theory of Dynamical Systems, Cambridge University Press, Cambridge, 1995. doi: 10.1017/CBO9780511809187.
    [9] J. F. C. Kingman, The ergodic theory of subadditive stochastic processes, J. Roy. Statist. Soc. Ser. B, 30 (1968), 499-510. 
    [10] A. Livšic, Certain properties of the homology of Y-systems, Math. Zametki, 10 (1971), 555-564. 
    [11] A. Livšic, Cohomology of dynamical systems, Izv. Akad. Nauk SSSR Ser. Mat., 36 (1972), 1296-1320. 
    [12] R. de la Llave and A. Windsor, Livšic theorems for non-commutative groups including groups of diffeomorphisms.and invariant geometric structures, Ergodic Theory Dynam. Systems, 30 (2010), 1055-1100.  doi: 10.1017/S014338570900039X.
    [13] M. A. Naimark, Normed Rings, Translated from the first Russian edition by Leo F. Boron P. Noordhoff N. V. , Groningen, 1964.
    [14] V. Nitica and A. Torok, Cohomology of dynamical systems and rigidity of partially hyperbolic actions of higher-rank lattices, Duke Math. J., 79 (1995), 751-810.  doi: 10.1215/S0012-7094-95-07920-4.
    [15] W. Parry, The Livšic periodic point theorem for non-abelian cocycles, Ergodic Theory Dynam. Systems, 19 (1999), 687-701.  doi: 10.1017/S0143385799146789.
    [16] M. Pollicott and C. P. Walkden, Livšic theorems for connected Lie groups, Trans. Amer. Math. Soc., 353 (2001), 2879-2895.  doi: 10.1090/S0002-9947-01-02708-8.
    [17] K. Schmidt, Remarks on Livšic theory for nonabelian cocycles, Ergodic Theory Dynam. Systems, 19 (1999), 703-721.  doi: 10.1017/S0143385799146790.
    [18] S. J. Schreiber, On growth rates of subadditive functions for semiflows, J. Differential Equations, 148 (1998), 334-350.  doi: 10.1006/jdeq.1998.3471.
    [19] L. Zhu, Livšic theorem for cocycles with value in GL(N, $\mathbb{Q}_p$), Ph. D. thesis, The Pennsylvania State University, (2012), 1-54.
  • 加载中

Article Metrics

HTML views(1203) PDF downloads(97) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint